# SDR 6CBA2022042022210

- Difficulty date: April 20, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N251AF
- Make and model: Pilats PC24
- Aircraft serial: 251
- Aircraft time: 512 hours, 322 cycles
- Engine: Wilint FJ444A
- Engine time: 512 hours, 323 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 9599020405
- Part serial: 1F7723102
- Condition: Faulty
- Location: Zone 100
- Part time: 512 hours, 322 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PROBLEM: DURING DEPARTURE FROM KJWN THE FLIGHT CREW ENCOUNTERED THE FOLLOWING:" SMOKE NOTED IN CABIN. APPEARED TO COME FROM AREA JUST FORWARD OF LUGGAGE AREA". THE AIRCRAFT DIVERTED TO KPIT AND LANDED WITHOUT INCIDENT. RESOLUTION: CONTRACT MAINTENANCE WAS CALLED TO THE AIRCRAFT AND COMPLETED THE FOLLOWING. FOUND LH AFT CABIN HEATER WITH BURNT SMELL AND SMOKED DURING OPERATIONAL CHECK. REMOVED AND REPLACED LH AFT CABIN HEATER PN ON/OFF 959.90.20.405 SN ON: 1-F772211-3, SN 1-F772310-2 IAW AMM PC24-A-E21-40-0002-00A-520A-A, PC24-A-E21-40-0002-00A-720A-A OPS CHECK GOOD, NO DEFECTS NOTED.
